Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Relative Brauer groups in characteristic $ p$


Authors: Roberto Aravire and Bill Jacob
Journal: Proc. Amer. Math. Soc. 137 (2009), 1265-1273
MSC (2000): Primary 16K20, 16K50
Published electronically: November 13, 2008
MathSciNet review: 2465648
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a description of the relative Brauer group $ {\rm Br}(E/F)$ when $ F$ has characteristic $ p$, $ [E:F]=p$, and the Galois group $ {\rm Gal}(E_1/F)$ is solvable, where $ E_1$ is the Galois closure of $ E$ over $ F$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16K20, 16K50

Retrieve articles in all journals with MSC (2000): 16K20, 16K50


Additional Information

Roberto Aravire
Affiliation: Universidad Arturo Prat, Casilla 121, Iquique, Chile
Email: raravire@unap.cl

Bill Jacob
Affiliation: University of California, Santa Barbara, Santa Barbara, California 93106
Email: jacob@math.ucsb.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09746-3
PII: S 0002-9939(08)09746-3
Received by editor(s): April 24, 2008
Published electronically: November 13, 2008
Additional Notes: The first author was supported by Fondecyt 1050 337 and Proyecto Anillos, PBCT, ACT05
The second author was supported by Proyecto Anillos, PBCT, ACT05
Communicated by: Martin Lorenz
Article copyright: © Copyright 2008 American Mathematical Society